# SDR CHQ2008F00007

- Difficulty date: September 11, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 7,000 FT, THERE WAS NO INDICATION ON THE CPAM DISPLAY ON EICAS. CREW REPORTED DASHED LINES FOR CABIN PSI, RATE OF CLIMB, AND CABIN ALTITUDE. THE ACFT RETURNED TO FILED AND LANDED WITHOUT INCIDENT. MAINT RESET THE CPAM CIRCUIT BREAKER AND CYCLED POWER IAW THE FIM 21-31-00 THE INDICATION RETURNED WITH NO FURTHER DEFECTS NOTED. (K)
